BibTeX record journals/jacm/CsirikJKOSW06

download as .bib file

@article{DBLP:journals/jacm/CsirikJKOSW06,
  author    = {J{\'{a}}nos Csirik and
               David S. Johnson and
               Claire Kenyon and
               James B. Orlin and
               Peter W. Shor and
               Richard R. Weber},
  title     = {On the Sum-of-Squares algorithm for bin packing},
  journal   = {J. {ACM}},
  volume    = {53},
  number    = {1},
  pages     = {1--65},
  year      = {2006},
  url       = {http://doi.acm.org/10.1145/1120582.1120583},
  doi       = {10.1145/1120582.1120583},
  timestamp = {Wed, 05 Apr 2006 12:44:11 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jacm/CsirikJKOSW06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier